# SDR SCNA97313

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING WAS FOUND INOP AT LEFT AISLE FROM ROW 36 TO ROW 43.  FOUND WIRE PULLED AT SPLICE AND REPAIRED SPLICE.  FUNCTIONALLY TESTED NORMAL.
